Erratum “Automacity IV : sequences, sets, and diversity”
Journal de Théorie des Nombres de Bordeaux, Tome 9 (1997) no. 1, p. 247.
@article{JTNB_1997__9_1_247_0,
     author = {Shallit, Jeffrey O.},
     title = {Erratum ``Automacity IV : sequences, sets, and diversity''},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {247--247},
     publisher = {Universit\'e Bordeaux I},
     volume = {9},
     number = {1},
     year = {1997},
     doi = {10.5802/jtnb.199},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.199/}
}
J. Shallit. Erratum “Automacity IV : sequences, sets, and diversity”. Journal de Théorie des Nombres de Bordeaux, Tome 9 (1997) no. 1, p. 247. doi : 10.5802/jtnb.199. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.199/